# SDR HALA2018082900406

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 60,195 hours, 11,208 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 300710404
- Part serial: 422
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB LEFT FUEL QTY AND TOTALIZER INOP. DIVERTED A/C TO OAK. ON DESCENT BECAME INTERMITTENT. REMOVED AND REPLACED FUEL QUANTITY INDICATING SYSTEM PROCESSOR UNIT PER AMM 28-41-08. PERFORMED OPERATIONAL TEST PER AMM 28-41-00 AND OPS CHECKS GOOD WITH NO FAULTS NOTED ON PROCESSOR. OK FORSVC.
